# SDR USAAF97008

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11276
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Synchronizer
- Part number: A83235409
- Condition: Failed
- Location: Left Te Flap
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 271 - RIC-LGA - AFTER TAKEOFF, FLAPS WOULD NOT RETRACT PAS 8 DEGREES.  NO EMERGENCY WAS DECLARED.  FLIGHT RETURNED TO RIC WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LEFT OUTBOARD FLAP SYNCHRO.  (M)
